Search

  • HOME
  • Search
Case Report
Liver dysfunction induced by systemic hypersensitivity reaction to lamotrigine: case report
Sung Gyu Im, Sun Hong Yoo, Young Min Park, Sang Jin Lee, Sun Kyung Jang, Dong Ok Jeon, Hyo Jin Cho, Mi Jung Oh
Clin Mol Hepatol. 2015;21(2):180-182.   Published online June 26, 2015
View: 13476   Download: 88  Citations: 5
Drug rash with eosinophilia and systemic symptoms syndrome following cholestatic hepatitis A: a case report
Jihyun An, Joo Ho Lee, Hyojeong Lee, Eunsil Yu, Dan Bi Lee, Ju Hyun Shim, Sunyoung Yoon, Yumi Lee, Soeun Park, Han Chu Lee
Clin Mol Hepatol. 2012;18(1):84-88.   Published online March 22, 2012
View: 5439   Download: 52  Citations: 7
4
A Case of Vanishing Bile Duct Syndrome Associated with Hypersensitivity to Allopurinol
Seong Ho Choi, M.D., Soo Hyun Yang, M.D., Young Bong Song, M.D., Hye Jin Kim, M.D., Yeoung Tae Seo, M.D., Dong Seog Choi, M.D., Kyoung Hyoub Moon, M.D., Jong Hoon Byun, M.D. and Eun Sil Yu, M.D.
Clin Mol Hepatol. 2005;11(1):80-85.   Published online January 1, 1970
View: 2137   Download: 23
1 |

Clinical and
Molecular
Hepatology

Print ISSN: 2287-2728
Online ISSN: 2287-285X


Editorial Office
The Korean Association for the Study of the Liver
Room A1210, 53 Mapo-daero(MapoTrapalace, Dowha-dong), Mapo-gu, Seoul, 04158, Korea
TEL: +82-2-703-0051   FAX: +82-2-703-0071    E-mail: kasl@kams.or.kr
Copyright © The Korean Association for the Study of the Liver.         
COUNTER
TODAY : 987
TOTAL : 1128109
Close layer